# SDR DALA2021040501961

- Difficulty date: April 5, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 67,242 hours, 30,881 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Sliding Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 CRACK INDICATION ON AROUND SLIDING WINDOW LOC. ON HORIZONTAL UPPER STIFFENER OF LATERAL WINDOW FR.4 L/H IN COCKPIT. CORRECTIVE ACTION: PERFORMED REPAIR PER CAR 5316-01052-0. (1773273)
